# SDR AALA20060648

- Difficulty date: September 3, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT FIRST CLASS CLOSET INOPERATIVE.  REPLACED BATTERY PACK M33093 FOR INOPERATIVE EMERGENCY LIGHTS AT FIRST CLASS CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
